Nagoya Mathematical Journal

The value distribution of harmonic mappings between Riemannian $N$-spaces

Hideo Imai

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 59 (1975), 45-58.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118795553

Mathematical Reviews number (MathSciNet)
MR0393530

Zentralblatt MATH identifier
0328.58006

Subjects
Primary: 31C05: Harmonic, subharmonic, superharmonic functions
Secondary: 32H25: Picard-type theorems and generalizations {For function-theoretic properties, see 32A22}

Citation

Imai, Hideo. The value distribution of harmonic mappings between Riemannian $N$-spaces. Nagoya Math. J. 59 (1975), 45--58. https://projecteuclid.org/euclid.nmj/1118795553


Export citation

References

  • [I] S.S.Chern Complex analytic mappings of Riemann surfaces, Amer. J.Math., 82 (1960), 323-337.
  • [2] C.Constantinescu–A. Cornea Compactifications of harmonic spaces, Nagoya Math. J.,25 (1965), 1-57.
  • [3] S.Helgason Differential geometry andsymmetric spaces, Academic Press,1962.
  • [4] H.Imai Sario's potentials on Riemannian spaces, Pacific J. Math., 38(1971), 441-455.
  • [5] M. Nakai Infinite boundary value problems for second order elliptic partial differential equations, J. Fac. Sci.Univ. Tokyo, Sec.I.A., 17 (1970), 101-121.
  • [6] A. delaPradelle Approximation etcaractere dequasi-analyticite dans latheore axiomatique des fonctions harmoniques, Ann.Inst. Fourier, Grenoble, 17 (1967), 383-399.
  • [7] B. Rodin–L. Sario Principal functions, D.Van Nostland, 1967.
  • [8] L.Sario Value distribution under analytic mappings ofarbitrary Riemannsur- faces, Acta Math., 109 (1963), 1-10.
  • [9] L.Sario General value distribution theory, Nagoya Math. J.,23(1963), 213-229.
  • [10] L.Sario Second main theorem without exceptional intervals onRiemann surfaces, Michigan Math. J., 10 (1963), 1-10.
  • [II] L.SarioA theorem onmappings into Riemann surfaces of infinite genus, Trans. Amer. Math. Soc, 117 (1965), 276-284.
  • [12] L. Sario–K. Noshiro The value distribution theory, D. Van Nostland, 1966.
  • [13] L. Satio–M. Nakai Classification theory of Riemann surfaces, Springer-Verlag, 1970.
  • [14] H. Wu Mappings of Riemann surfaces (Nevanlinna theory), Proc. Sympos. Pure Math. vol. XI, Entire functions and related parts of analysis. Amer. Math. Soc. 1968, 480-532.
  • [15] H. Wu The equidistribution theory of holomorphic curves, Ann. of Math. Studies No. 64 (1970), Princeton. Daido Institute of Technology